# SDR HEEA954759

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3457 · Global Positioning System
- Part: Gps Unit
- Part number: 0110010600
- Condition: Defective
- Location: Cockpit
- Part time: 554 hours
- Component: GPS165
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CHECK BATTERY MESSAGE.  (SOMETHING LOOSE INSIDE)
